MAUDE Adverse Event Report: Hamilton Medical AG Breathing Circuit Set, Coaxial

Hamilton Medical AG Breathing Circuit Set, Coaxial
Model Number 260128
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: "time of incident around 1800hrs, out of hospital cardiac arrest, intubated patient in emergency department.Once connected patient to ventilator, "exhalation obstruction" alarm was noted.No harm to patient.Unable to definitively state actual batch of hamilton circuit used as the packaging was accidently discarded." patient involvement with medical intervention in the form of the patient being disconnected from the ventilator and placed on bvm, while the ventilator circuit was replaced, was reported.No patient, user or third party harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ongoing.Hmag reference number: (b)(4),fda reference: (b)(4).

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50815023
Report Number3001421318-2026-00574
Device Sequence Number10158138
Product Code BZO
UDI-Device Identifier07630002802963
UDI-Public(01)07630002802963
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260128
Device Catalogue Number260128
Device Lot Number201444 or 202129 or 200355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown